Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 792604

Extension of Cerone's generalizations of Steffensen's inequality


Jakšetić, Julije; Pečarić, Josip; Smoljak Kalamir, Ksenija
Extension of Cerone's generalizations of Steffensen's inequality // Jordan Journal of Mathematics and Statistics, 8 (2015), 2; 179-194 (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 792604 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Extension of Cerone's generalizations of Steffensen's inequality

Autori
Jakšetić, Julije ; Pečarić, Josip ; Smoljak Kalamir, Ksenija

Izvornik
Jordan Journal of Mathematics and Statistics (2075-7905) 8 (2015), 2; 179-194

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Steffensen's inequality; Cerone's generalizations; Borel sigma-algebra; weaker conditions

Sažetak
The aim of this paper is to extend Cerone's generalization of Steffensen's inequality to positive finite measures and to give weaker conditions for obtained extension. Further, our intension is to obtain extensions of known generalizations of Steffensen's inequality in order to allow bounds that involve any two subintervals using measure theoretic aspects.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove:
Fakultet strojarstva i brodogradnje, Zagreb


Citiraj ovu publikaciju

Jakšetić, Julije; Pečarić, Josip; Smoljak Kalamir, Ksenija
Extension of Cerone's generalizations of Steffensen's inequality // Jordan Journal of Mathematics and Statistics, 8 (2015), 2; 179-194 (podatak o recenziji nije dostupan, članak, znanstveni)
Jakšetić, J., Pečarić, J. & Smoljak Kalamir, K. (2015) Extension of Cerone's generalizations of Steffensen's inequality. Jordan Journal of Mathematics and Statistics, 8 (2), 179-194.
@article{article, year = {2015}, pages = {179-194}, keywords = {Steffensen's inequality, Cerone's generalizations, Borel sigma-algebra, weaker conditions}, journal = {Jordan Journal of Mathematics and Statistics}, volume = {8}, number = {2}, issn = {2075-7905}, title = {Extension of Cerone's generalizations of Steffensen's inequality}, keyword = {Steffensen's inequality, Cerone's generalizations, Borel sigma-algebra, weaker conditions} }
@article{article, year = {2015}, pages = {179-194}, keywords = {Steffensen's inequality, Cerone's generalizations, Borel sigma-algebra, weaker conditions}, journal = {Jordan Journal of Mathematics and Statistics}, volume = {8}, number = {2}, issn = {2075-7905}, title = {Extension of Cerone's generalizations of Steffensen's inequality}, keyword = {Steffensen's inequality, Cerone's generalizations, Borel sigma-algebra, weaker conditions} }

Uključenost u ostale bibliografske baze podataka:


  • MathSciNet





Contrast
Increase Font
Decrease Font
Dyslexic Font